MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK® 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that a faulty system pcb was the cause of the reported issue.The device was unrepairable and returned to the customer unrepaired.
 
Event or Problem Description
The customer contacted stryker to report that their device does not complete the boot-up process.In this state the device may not be able to deliver defibrillation therapy if needed.There was no report of patient use associated to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected data: section d10, returned to manufacturer on of the initial medwatch report indicates 05/07/2024; section d10, returned to manufacturer on of the initial medwatch report should indicate 04/24/2024.Additional manufacturer narrative: the system pcb was removed from the device and returned to stryker product analysis center (pac) for further analysis.The pac technician found the single board computer (sbc) card is corrupted and no longer accepting software changes.The root cause of the reported issue was the inoperative sbc card.The customer received a replacement device under the loaner trade program and agreed to have their device scrapped by stryker.The customer's device was therefore returned to stryker for scrap.

Brand Name
LIFEPAK® 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19369582
Report Number0003015876-2024-01707
Device Sequence Number7619578
Product Code MKJ
UDI-Device Identifier00883873988022
UDI-Public00883873988022
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-000046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by Manufacturer09/18/2024
Initial Report FDA Received Date05/22/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown